# SDR ASAA2018091126089

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 12,925 hours, 4,290 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED, RESTORED AS PER QRH 11.3. FAILED AGAIN 30 SECONDS LATER, CONFIGURED FOR SINGLE FMC (RIGHT) OPERATIONS, FMC BOTH ON RIGHT. GROUNDED - YES. PERFORMED FIM 34-61 TASK 807. NO CURRENT FAULTS, FLT 1 SHOWS PROGRAM FAULT. PULLED & RESET C/B'S PER FIM TASK, NO FURTHER FAULTS, OPS NORMAL.
